11 doctors weighed in:

I take vitamin d, Lipitor (atorvastatin) medicine for gout and niacin nightly before bedtime. I am having sleep problems andi get up in the middle of the night. Is there any problemwith me?

11 doctors weighed in
Dr. Gregg Albers
Addiction Medicine
5 doctors agree

In brief: Problem?

You have a few health issues, and though getting up once or even twice may be normal for an older individual, it may not be for a young man or female.
Get a check up, or discuss this issue with your physician to make sure this is not a prostates issue, and infection.

In brief: Problem?

You have a few health issues, and though getting up once or even twice may be normal for an older individual, it may not be for a young man or female.
Get a check up, or discuss this issue with your physician to make sure this is not a prostates issue, and infection.
Dr. Gregg Albers
Dr. Gregg Albers
Thank
Dr. Rick Koch
Internal Medicine - Cardiology
3 doctors agree

In brief: Lipitor (atorvastatin) and Niacin

Would also discuss with your physician if you should be on both Lipitor (atorvastatin) and Niacin in light of the aim-high trial.

In brief: Lipitor (atorvastatin) and Niacin

Would also discuss with your physician if you should be on both Lipitor (atorvastatin) and Niacin in light of the aim-high trial.
Dr. Rick Koch
Dr. Rick Koch
Thank
1 doctor agrees

In brief: Discuss

This with your dr. You may need a sleep medication.

In brief: Discuss

This with your dr. You may need a sleep medication.
Dr. Alan Ettinger
Dr. Alan Ettinger
Thank
1 doctor agrees

In brief: Not a podiatry ?

Direct this to your family doctor.

In brief: Not a podiatry ?

Direct this to your family doctor.
Dr. Arnold Beresh
Dr. Arnold Beresh
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors